# SDR AALA971711

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 500 FORWARD SIDE OF FRAME BETWEEN STRINGER 27L AND 28L FRAME CORRODED, ALSO CORROSION BETWEEN STRINGER 27L AND INTERCOSTAL BETWEEN STR 27L AND 28L.  REPAIRED FRAME STATION 500 FWD, STRINGER 27L - 28L PER SRM 53-10-4, REPAIRED SKIN AT INTERCOSTAL PER SRM 53-30-3.  (M)
